# SDR VTZA200500213

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM/MACH TRIM CAUTION MESSAGE.  FOUND PILOT STAB DISCONNECT SWITCH FAULTED.  REMOVED AND REPLACED SWITCH.
